# SDR AWXA200600201

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 49,955 hours, 33,565 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DFW - ENGINE ANOMALY - FLIGHT CREW REPORTED THAT AT FL 350 AND MODERATE TURBULENCE THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALLS.  THE ENGINE DID NOT FLAME OUT AND THERE WEREN'T ANY PARAMETERS EXCEEDED.  AIRCRAFT LANDED IN DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE COMPLIED WITH POWER ASSURANCE CHECK NR 5, BOROSCOPE INSPECTION, AND COMPLIED WITH MAINTENANCE MANUAL TROUBLESHOOTING TREE, MM 71-00-43-1.  OPERATIONAL CHECKS WERE GOOD, ENGINE PASSED BOROSCOPE AND ENGINE RUNS WERE GOOD.  REPORTED FOR PRECAUTIONARY PURPOSES.
